Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 231, NWS Springfield, MO

June 15, 20094 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 15, 2009, 6:27 AM CDT for 4 counties in Missouri. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2009, 6:27 AM CDT (11:27 UTC)
Expired
Jun 15, 2009, 7:15 AM CDT
In force
48 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Camden County, MO, Maries County, MO, Miller County, MO, Pulaski County, MO

The radar

The Springfield radar (KSGF), 136 km from the middle of the area, began a volume at 11:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1509 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1509 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
969 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 151127
SVRSGF
MOC029-125-131-169-151215-
/O.NEW.KSGF.SV.W.0231.090615T1127Z-090615T1215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
627 AM CDT MON JUN 15 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CAMDEN COUNTY IN CENTRAL MISSOURI...
  NORTHERN PULASKI COUNTY IN CENTRAL MISSOURI...
  SOUTHERN MILLER COUNTY IN CENTRAL MISSOURI...
  SOUTHWESTERN MARIES COUNTY IN CENTRAL MISSOURI...

* UNTIL 715 AM CDT.

* AT 626 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR FREEDOM...OR 6 MILES SOUTH OF OSAGE
  BEACH...MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING
  HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  IBERIA BY 655 AM CDT.
  CROCKER BY 700 AM CDT.
  DIXON BY 715 AM CDT.

THE TOWN OF BRUMLEY IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE.

&&

LAT...LON 3812 9201 3801 9202 3801 9203 3783 9204
      3799 9281 3818 9268
TIME...MOT...LOC 1128Z 280DEG 29KT 3807 9258

$$

BARJENBRUCH
3 follow-up statements
000 
WWUS53 KSGF 151147
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
647 AM CDT MON JUN 15 2009

MOC029-125-131-169-151215-
/O.CON.KSGF.SV.W.0231.000000T0000Z-090615T1215Z/
PULASKI MO-CAMDEN MO-MARIES MO-MILLER MO-
647 AM CDT MON JUN 15 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR EAST CENTRAL CAMDEN...NORTHERN PULASKI...SOUTHEASTERN MILLER AND
SOUTHWESTERN MARIES COUNTIES...

AT 646 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 6 MILES SOUTH OF BRUMLEY...OR 13 MILES SOUTHEAST
OF OSAGE BEACH...MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTH OF IBERIA BY 700 AM CDT.
  CROCKER BY 705 AM CDT.
  DIXON BY 715 AM CDT.

THE TOWN OF SWEDEBORG IS IN THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE.

&&

LAT...LON 3817 9251 3812 9201 3801 9202 3801 9203
      3783 9204 3795 9262
TIME...MOT...LOC 1147Z 280DEG 29KT 3800 9245

$$

BARJENBRUCH
000 
WWUS53 KSGF 151202
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
702 AM CDT MON JUN 15 2009

MOC029-125-131-151212-
/O.CAN.KSGF.SV.W.0231.000000T0000Z-090615T1215Z/
CAMDEN MO-MARIES MO-MILLER MO-
702 AM CDT MON JUN 15 2009

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CAMDEN...
SOUTHEASTERN MILLER AND SOUTHWESTERN MARIES COUNTIES IS CANCELLED...

&&

LAT...LON 3801 9213 3801 9203 3783 9204 3791 9241
      3802 9240 3802 9213
TIME...MOT...LOC 1202Z 280DEG 29KT 3798 9230

$$

MOC169-151215-
/O.CON.KSGF.SV.W.0231.000000T0000Z-090615T1215Z/
PULASKI MO-
702 AM CDT MON JUN 15 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR NORTHERN PULASKI COUNTY...

AT 701 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR CROCKER...OR 12 MILES NORTHWEST OF
WAYNESVILLE...MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DIXON BY 715 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3801 9213 3801 9203 3783 9204 3791 9241
      3802 9240 3802 9213
TIME...MOT...LOC 1202Z 280DEG 29KT 3798 9230

$$

BARJENBRUCH
000 
WWUS53 KSGF 151211
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
711 AM CDT MON JUN 15 2009

MOC169-151221-
/O.EXP.KSGF.SV.W.0231.000000T0000Z-090615T1215Z/
PULASKI MO-
711 AM CDT MON JUN 15 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PULASKI COUNTY
EXPIRES AT 715 AM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE 
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED BELOW SEVERE 
LIMITS...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. THIS STORM 
REMAINS CAPABLE OF PRODUCING PENNY SIZE HAIL AND 50 MPH WINDS.

LAT...LON 3801 9213 3801 9203 3783 9204 3791 9241
      3802 9240 3802 9213
TIME...MOT...LOC 1211Z 280DEG 29KT 3797 9221

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:33 AM CDT, 3 hours 54 minutes earlier.

Area forecast discussion, Jun 15, 2:33 AM CDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
233 AM CDT MON JUN 15 2009

.DISCUSSION...

FORECAST HIGHLIGHTS/CHALLENGES IN THIS PACKAGE WILL DEAL WITH
SEVERE WEATHER CHANCES THROUGH TONIGHT...THEN ATTENTION WILL TURN
TO DRY AND WARM CONDITIONS DURING THE MIDDLE PORTIONS OF THE WEEK.

CURRENTLY...SHOWERS HAVE DEVELOPED ACROSS THE SOUTHERN AND WESTERN
PORTIONS OF THE CWA. A SUPERCELL THUNDERSTORM CONTINUES TO PUSH
EAST ACROSS SOUTH CENTRAL KANSAS THIS MORNING AND IF ITS ABLE TO
SUSTAIN ITSELF IT SHOULD PUSH INTO THE FAR SOUTHWESTERN CWA
AROUND 10Z. ADDITIONAL THUNDERSTORM ACTIVITY HAS DEVELOPED ACROSS
CENTRAL KANSAS AND THIS ACTIVITY IS SLOWLY PUSHING TO THE EAST
NORTHEAST. THE LOW LEVEL JET IS CURRENTLY AROUND 30 TO 35KT OUT OF
THE SOUTH AND SHOULD VEER TO THE EAST AND NOSE INTO THE AREA.
THERE IS ELEVATED INSTABILITY OVER THE REGION AREA THIS MORNING
WITH GENERALLY 1000 TO 1500 J/KG OF MU-CAPE ACROSS THE AREA. ANY
ACTIVITY THE DEVELOPS OVER THE AREA SHOULD BE ELEVATED...BUT WILL
HAVE TO WATCH THE STORMS TO THE WEST AS THEY ARE CURRENTLY SURFACE
BASED AND COULD REMAIN SURFACE BASED AS THEY MOVE INTO THE AREA.
MID LEVEL LAPSE RATES ARE NOT THAT GREAT OVER THE AREA AND MID
LEVEL TEMPERATURES ARE QUITE WARM AS 500 MB TEMPERATURES ARE
AROUND -8 TO -9 DEGREES. THIS SHOULD LIMIT THE HAIL AND SEVERE
THREAT THIS MORNING...BUT THERE WILL REMAIN A MARGINAL THREAT WITH
THE ELEVATED CONVECTION. IF THE SUPERCELL TO THE WEST MAINTAINS
ITSELF THERE WILL BE A GREATER SEVERE THREAT WITH THAT ACTIVITY.

FEEL THAT CONVECTION WILL GRADUALLY INCREASE OVER THE REGION THIS
MORNING AND WILL GENERALLY PUSH EAST OF THE AREA BY THE AFTERNOON.
THERE SHOULD BE SOME LINGERING ACTIVITY ACROSS CENTRAL MISSOURI
THIS AFTERNOON. CONVECTION SHOULD REDEVELOP ACROSS WESTERN AND
CENTRAL KANSAS LATE THIS AFTERNOON INTO THE EVENING HOURS. GIVEN
THE WIND FIELDS SUPERCELLS WILL BE POSSIBLE ACROSS THESE AREAS.
THIS ACTIVITY WILL SPREAD EAST TOWARDS THE AREA AND WILL LIKELY
DEVELOP INTO AN MCS NEAR OR OVER THE AREA. THERE IS POTENTIAL
FOR SUPERCELLS ACROSS THE FAR WESTERN CWA BEFORE THE STORMS
DEVELOP INTO AN MCS. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE
WITH ANY SUPERCELL...WITH LARGE HAIL AND DAMAGING WINDS BEING THE
MAIN HAZARDS WITH THE MCS OVERNIGHT. HEAVY RAINFALL WILL ALSO BE
POSSIBLE.

AN UPPER LEVEL RIDGE WILL BUILD OVER THE REGION BY MID WEEK
BRINGING AN END TO THE ACTIVE WEATHER PATTERN. UNDER THE RIDGE
MUCH WARMER WEATHER WILL MOVE INTO THE AREA. WITH HIGHS IN THE
LOWER TO MID 90S POSSIBLE. WITH THE RECENT RAINS THE GROUND IS
VERY GREEN AND MOIST AND THE MODELS ARE LIKELY OVERDOING HIGHS
SOME...THUS HAVE UNDER CUT HIGHS A FEW DEGREES. THE LOW LEVEL
MOISTURE WILL LEAD TO MUGGY CONDITIONS...AND HEAT INDEX VALUES
WILL LIKELY WARM INTO THE UPPER 90S TO AROUND 100 DEGREES
WEDNESDAY AND THURSDAY AFTERNOON. AN UPPER LEVEL SHORTWAVE TROUGH
WILL SWING ACROSS THE NORTHERN PLAINS LATE IN THE WEEK...WHICH
WILL PUSH A COLD FRONT THROUGH THE AREA...BRING SLIGHTLY COOLER
CONDITIONS AND CHANCES FOR THUNDERSTORMS LATE THIS WEEK INTO THE
START OF THE WEEKEND.

WISE

&&

.AVIATION...

SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION
OVERNIGHT. VFR CEILINGS WILL PREVAIL...BUT THUNDERSTORMS ALONG
WITH ACCOMPANYING MVFR CEILINGS AND VISIBILITIES WILL INCREASE
OVERNIGHT AS THE LOW LEVEL DEVELOPS. THUNDERSTORMS WILL LIKELY
DECREASE FOR AT TIME MONDAY MORNING BUT AREAS OF MVFR CEILINGS MAY
LINGER. SCATTERED THUNDERSTORMS MAY DEVELOP AGAIN MONDAY AFTERNOON
AND EVENING.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 15, 3:48 AM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
348 AM CDT MON JUN 15 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-160900-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
348 AM CDT MON JUN 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS CAPABLE OF PRODUCING
  HAIL TO THE SIZE OF GOLF BALLS
  WIND GUSTS TO 60 MPH
  VERY HEAVY RAINFALL AND LOCALIZED FLOODING
  AND ISOLATED TORNADOES

  AREAS AFFECTED AND TIMING:

  TWO ROUNDS OF STRONG TO SEVERE STORMS WILL BE POSSIBLE TODAY.
  THE FIRST WILL BE DURING THE EARLY TO MID MORNING HOURS...THEN
  THE SECOND ROUND WILL EFFECT THE WESTERN PORTIONS OF THE OUTLOOK
  AREA LATE THIS AFTERNOON INTO THE EVENING HOURS...THEN SPREAD
  ACROSS THE ENTIRE OUTLOOK AREA OVERNIGHT.

  DISCUSSION:

  THUNDERSTORMS SHOULD INCREASE IN COVERAGE ACROSS SOUTHEASTERN
  KANSAS INTO THE MISSOURI OZARKS EARLY THIS MORNING...AS THE LOW
  LEVEL JET STRENGTHENS AND VEERS TO THE SOUTHWEST. ELEVATED
  INSTABILITY ACROSS THE AREA SHOULD SUPPORT STRONG STORMS. MID
  LEVEL TEMPERATURES ARE QUITE WARM AND LAPSE RATES
  MARGINAL...WHICH MAY LIMIT THE SEVERE THREAT SOME THIS MORNING.
  WITH STORMS INITIALLY BEING ELEVATE IN NATURE...THE WIND THREAT
  WILL GENERALLY BE ASSOCIATED WITH BOWING LINE SEGMENTS. WITH THE
  INCREASE COVERAGE OF THUNDERSTORMS EXPECTED...HEAVY RAINFALL AND
  LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE. THIS ACTIVITY
  SHOULD MOVE OUT OF THE AREA BY MID DAY.

  LATE THIS AFTERNOON INTO THE EVENING HOURS...REDEVELOPMENT OF
  STORMS ARE EXPECTED ACROSS WESTERN AND CENTRAL KANSAS. THE
  ENVIRONMENT FAVORS THE DEVELOPMENT OF SUPERCELLS IN THIS AREA.
  THIS ACTIVITY SHOULD SPREAD EAST INTO THE WESTERN PORTIONS OF
  THE OUTLOOK AREA THIS EVENING. LARGE HAIL TO THE SIZE OF GOLF
  BALLS....DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE.
  THIS ACTIVITY IS EXPECTED TO THEN DEVELOP INTO A COMPLEX OF
  STORMS AND PUSH EAST ACROSS THE OUTLOOK AREA OVERNIGHT. THE MAIN
  HAZARDS WITH THIS ACTIVITY WILL BE LARGE HAIL TO THE SIZE OF
  QUARTERS AND DAMAGING WINDS. HEAVY RAINFALL WILL ONCE AGAIN BE
  POSSIBLE WHICH COULD LEAD TO FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  LINGER THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TUESDAY
  MORNING...BUT THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE AT THIS
  TIME.

  TEMPERATURES WILL WARM INTO THE 90S WEDNESDAY AND THURSDAY
  AFTERNOON...WITH MOISTURE LOW LEVELS...HEAT INDEX VALUES ARE
  EXPECTED TO WARM INTO THE UPPER 90S TO NEAR 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING AND AGAIN LATE THIS
 AFTERNOON INTO THE OVERNIGHT HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE

In the hours before

Special weather statement, Jun 15, 3:40 AM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
340 AM CDT MON JUN 15 2009

MOZ067-150915-
ST. CLAIR MO-
340 AM CDT MON JUN 15 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHERN ST. CLAIR COUNTY UNTIL 415
AM CDT...

AT 340 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF APPLETON CITY...OR 14 MILES
NORTH OF EL DORADO SPRINGS...MOVING NORTHEAST AT 20 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

HATCH
Special weather statement, Jun 15, 6:24 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
624 AM CDT MON JUN 15 2009

MOZ083-151200-
DENT MO-
624 AM CDT MON JUN 15 2009

...SIGNIFICANT WEATHER ALERT FOR DENT COUNTY UNTIL 700 AM CDT...

AT 624 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF SALEM...MOVING EAST AT 30
MPH.

PEOPLE IN DENT COUNTY...INCLUDING THE CITY OF SALEM...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

BARJENBRUCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 5:10 AM CDTAreal Flood AdvisorySGFBenton, St. Clair6 hr
Jun 15, 5:33 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan42 min
Jun 15, 5:39 AM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas51 min
Jun 15, 6:03 AM CDTTornado WarningSGFCamden, Miller27 min
Jun 15, 6:11 AM CDTFlash Flood WarningSGFBenton, Camden, Miller, Morgan6 hr
Jun 15, 7:27 AM CDTFlash Flood WarningSGFCamden, Maries, Phelps, Pulaski5 hr
Jun 15, 8:35 AM CDTFlash Flood WarningSGFDent3 hr
Jun 15, 11:53 AM CDTFlash Flood WarningSGFBenton, Camden, Dent, Maries, Miller, Morgan and 2 more3 hr
Jun 15, 12:00 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster45 min
Jun 15, 12:11 PM CDTSevere Thunderstorm WarningSGFTexas, Wright49 min
Jun 15, 12:59 PM CDTFlash Flood WarningSGFTexas, Wright4 hr
Jun 15, 1:24 PM CDTSevere Thunderstorm WarningSGFShannon, Texas51 min
Jun 15, 1:39 PM CDTSevere Thunderstorm WarningSGFOregon51 min
Jun 15, 1:57 PM CDTTornado WarningSGFOregon33 min
Jun 15, 2:10 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon35 min
Jun 15, 2:21 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark54 min
Jun 15, 2:25 PM CDTSevere Thunderstorm WarningSGFOregon31 min
Jun 15, 2:41 PM CDTFlash Flood WarningSGFOregon, Shannon5 hr
Jun 15, 2:55 PM CDTFlash Flood WarningSGFDent, Phelps3 hr
Jun 15, 3:02 PM CDTAreal Flood WarningSGFBenton, Camden, Maries, Miller, Morgan, Pulaski18 hr
Jun 15, 3:35 PM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more20 hr
Jun 15, 5:58 PM CDTAreal Flood WarningSGFDent, Phelps18 hr
Jun 15, 6:31 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark59 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.